MAUDE Adverse Event Report: ALGORITHM SCIENCES, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

ALGORITHM SCIENCES, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 13827
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Reporter contacted patient tracking through email reporting a pump replacement due to underinfusion volume discrepancies and the patient experiencing a decrease in pain therapy.Reporter confirmed that a catheter dye study was previously performed which confirmed that the catheter was patent.Additionally, the patient's pump was discarded after replacement.
 
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Device was discarded and was not returned for additional evaluation and investigation.As additional physical investigation was not performed on the device, a definitive root cause could not be determined for the alleged issue.Internal complaint number: (b)(4).

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
ALGORITHM SCIENCES, INC.
121 shelley drive
suite 2h
hackettstown NJ 07840
Manufacturer (Section G)
ALGORITHM SCIENCES, INC.
121 shelley drive
suite 2h
hackettstown NJ 07840
Manufacturer Contact
nicholas ranalli
121 shelley drive
suite 2h
hackettstown, NJ 07840
9734269229
MDR Report Key18933856
Report Number3030198397-2024-00007
Device Sequence Number9365274
Product Code LKK
UDI-Device Identifier00810335020228
UDI-Public(01)00810335020228(17)170720(11)22676
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2017
Device Model Number13827
Device Catalogue Number13827
Device Lot Number22676
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale